# SDR UIEA2018072901573

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,532 hours, 17,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00458
- Part serial: D00731
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE APPEARED AFTER LANDING. REMOVED AND REPLACED CARD M867 IN THE P-50IAME FIM 21-58-FT 986. OPS CHECK OK.
